I am 8 weeks post op and have a aorta bio root and pig valve with a david 5 procedure. 4 week post op I had atrial flutter that had to be corrected with cardio vert 100 watt seconds. I was on 400 mg amioderone for 4 days and then 200mg per day since.
What is the proper weaning proceedure to stop the amioderone?
I was cardioverted from afib using Amiodarone. I was then on 200 mg a day for around 2 months. When my cardiologist agreed to discontinue the mediacation, I quit all at once. One day was 200 mg the next day was nothing. I remember a conversation with my cardio when he said I would just discontinue dosing all at once. However, maybe this was because I was on the lowest effectiv does. As always, discuss this with your cardiologist or electrophysiologist. Best wishes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.